# SDR SIMA201906043002

- Difficulty date: June 3, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 8,908 hours, 6,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON DEP MASTER WARING EICAS MESSAGE DOOR PAX AFT OPEN MSG PER ORH DOOR LOCK INDICATION SHOWED GREEN DOOR LATCH INDICATION 1 GREEN 1 WHITE-C/A-REINSPECTED DOOR ALL CHECKS GOOD CHANGED MEL FROM 52-22 TO 52-23 AUTHRIZATION NUMBER REMAINS THE SAME M PROC C/W. VERIFIED VISUAL INDICATOR DOES SHOW GREEN. M PROCEDURES FOR MEL 52-23 MEETS PROVISOS. REMOVED AND REPLACED THE POSITION INDICATOR SPRING IAW AMM 53-23-21, FURTHER TROUBLESHOOTING REQUIRES. MEL ITEM REMAINS OPEN. PERFORMED ADJUSTMENT OF AFT PASSENGER DOOR TO GET W GAP FOR LATCH SENSOR PER EMB MM 52-12-00-820-059-A.  UNABLE TO ADJUST FOR W GAP. RIGGED DOOR TO PROPER Z MEASUREMENT AS PER EMB MM 52-12-00-820-059-A. MEL REMAINS OPEN. ADJUSTED AFT PAX DOOR COMMAND RAMP IAW EMB 175 AMM 52-12-00 OPS CHECKS GOOD. REINSTALLED AFT PASSENGER DOOR SURROUND IAW EMB 175 AMM 25-23-09. AND REINSTALLED AFT PASSENGER DOOR LINER IAW EMB 175 AMM 25-23-05.
